# SDR MALA060318

- Difficulty date: May 13, 2006
- Submitted: May 18, 2006
- Operation: Air carrier
- Aircraft: N433XJ
- Make and model: Saab 340B
- Aircraft serial: 340B433
- Aircraft time: 19,451 hours, 21,294 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Boot
- Condition: Malfunctioned
- Location: Deice System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TIMER LIGHT ILLUMINATED IN FLIGHT.  STAB BOOT REMAINED INFLATED IN FLIGHT.  QRH WAS COMPLIED.  LIGHT WENT OUT ON SHORT FINAL 16 MINUTES LATER.  DIVERTED TO CWA.  OPS CHECKED TAIL CONTROL VALVE HEATER BLANKET.  OPS CHECK GOOD.  CHECKED DEICE BOOTS FOR LEAKS ON TAIL.  NONE NOTED.  DRAINED WATER TRAPS OF WATER.  ALSO BLEW OUT MOISTURE THROUGH TRAPS.  PERFORMED OPS CHECK OF DEICE BOOT SYSTEM IN HGR AND A/C RUN.  OPS CHECK GOOD.
